1 votes

Is this normal or am I pregnant?

Well I had sex with my partner on the last day of my period "it should be noted that the menses last me 8 days, my cycle is 32 days," in the end, broke the condom, and we took the pills the day after (this is the first time that I take), which take like 1 hour after the act and I take the 2 together because I am very forgetful (I read that that doesn't affect anything) on the 27th I got a bleeding like period, which I lasted 3 days (day 29) from there I did not get anything more, until the 7th I started spotting brown with blood.. From there I've been spotting that way, even sometimes, are only gothic in the whole day and I felt something swollen. Should this alarmarme? Am I aborting? Or is it the false rule of the implementation? Am I pregnant? Not to do! Help

1voto

Anon User Points 0
That bleeding is the result of hormonal loading of the pill and so you can have different symptoms and whose duration is individual and will depend on different factors. The body of each woman is different and in some the side effects are more noticeable, while in others they are not even noticeable. But do not worry, it's only due to the effects of the pill. Salu2

1voto

Anon User Points 0
Embarking is almost impossible that is. The brown drops should be for the pill of the day after since a residue may have remained in the ovaries and the body should want to remove it. The pills bring different results depending on the body

TheXpert.space

TheXpertSpace is an online community of people who give and receive advice.
You can check other people responses or create a new question if it's not already solved

Powered by: